# SDR REXA2017030600353

- Difficulty date: March 6, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 7,602 hours, 5,131 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD AFT FACE HAS CORROSION AT FLOOR LEVEL BETWEEN RBL 42  AND 45.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS, REPAIRED THE BULKHEAD IAW BOMBA REO 670-53-11-594 REV ,  SRM 51-21-06, 53-11-10, 51-42-06, 51-42-13, 51-21-11, 51-25-06 AND 51-25-16.
